Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pregnant with dark complexion. Is there any vitamin supplements which help in increasing the complexion of the baby?

Hello, I have a query regarding complexion ....i m pregnant and i have a darker complexion.....but i want my child to have a fair complexion....i knw complexion will be hereditary.......but still.....are there n e vitamins or fruits that i can add to my diet so as to imrove the complexion of the baby...... Thanks,
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  1300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi there,
I can understand your concerns,as far as the darker facial complexion you are referring to is due to the hormonal changes in the body during pregnancy and one can't do much about it until the pregnancy is over.
Secondly you cannot change or modify the complexion of the baby,it's something genetic although you should take multivitamins and Folic Acid advised by ur doctor to keep yourself and the foetus
I hope you would understand my point here.
Thanks very much and all the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor